# SDR SWAA2015101544957

- Difficulty date: October 7, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 62,729 hours, 38,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Part number: 113A9310
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 FLAP SUPPORT AFT ASSEMBLY TAIL CONE 642EB DELAMINATED.  REPAIRED TAIL CONE IAW SRM & EA.
